# SDR ASAA2017120822823

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,710 hours, 12,157 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESFUL AUTOLAND/HGS. GROUNDED - YES. REF B737-800 FIM TASK 22-00-810-825, B737-800 AMM 22-00-01-730-807, 22-00-01-730-808 AND ROCKWELL/COLLINS HGS-4000 SMM 34-36-00. DFCS BITE GRP# 20 FRM, SHOWS NO CURRENT FAULTS OR IN HISTORY. ACCOMPLISHED LAND VERIFY BITE GRP# 49. HGS SHOWS NO CURRENT FAULTS. LEG 01 SHOWS FC 70/71. NO HISTORY 30 DAYS ON THESE MESSAGES. SYSTEM TEST ACCOMPLISHED. ALL REQUIRED TESTS PASSED.
